# SDR VNAA0104020

- Difficulty date: April 30, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 15,559 hours, 14,222 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING LANDING, AT THE OUTER MARKER THE CREW LOWERED THE GEAR BUT DID NOT RECEIVE THREE GREEN GEAR INDICATIONS.  THE CREW EXECUTED A GO-AROUND, REFERENCED THE QUICK REFERENCE HANDBOOK, AND A FLY BY SO ATC COULD CONFIRM GEAR WAS DOWN.  ANOTHER APPROACH WAS INITIATED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE INOPERATIVE GEAR BULB IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
